# SDR REXA2019042270491

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008219
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACK AT CARGO DOOR TRACK LBL 27.5, AND DENT NEXT TO REPAIR AREA  LBL 18.0 - W.L 121.9 - 137.5.  REPAIRED AFT BULKHEAD IAW REO 601R-53-61-6927 OPS CK GOOD OF CARGO DOOR WARNING SYS IAW AMM 52-70-02-710-801. OPS CK GOOD OF CARGO DOOR IAW AMM 52-31-00-710-801, FUNCTIONAL CK GOOD IAW AMM 27-41-00.
